Time irregularity of generalized Ornstein-Uhlenbeck processes

Zdzislaw Brzezniak, Ben Goldys, Peter Imkeller, Szymon Peszat, Enrico Priola, Jerzy Zabczyk

Research output: Contribution to journalArticlepeer-review


This Note is concerned with the properties of solutions to a linear evolution equation perturbed by a cylindrical Levy process. It turns out that solutions, under rather weak requirements, do not have a cadlag modification. Some natural open questions are also stated. (C) 2010 Published by Elsevier Masson SAS on behalf of Academie des sciences.

Original languageEnglish
Pages (from-to)273-276
Number of pages4
JournalComptes rendus mathematique
Issue number5-6
Publication statusPublished - Mar 2010

Cite this